Browse by Journal
Number of items: 2.
Adam, Mohd. Bakri and Tawn, Jonathan A. (2011) Modification of Pickands' dependence function for ordered bivariate extreme distribution. Communications in Statistics-Theory and Methods, 40 (9). pp. 1687-1700. ISSN 0361-0926
Shitan, Mahendran and Shelton, Peiris (2011) Time series properties of the class of generalized first order autoregressive processes with moving average errors. Communications in Statistics-Theory and Methods, 40 (13). pp. 2259-2275. ISSN 0361-0926
Universiti Putra Malaysia Institutional Repository
Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.
As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.